MAUDE Adverse Event Report: Pringy JUVEDERM VOLBELLA XC 2 x 1mL 32G; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLBELLA XC 2 x 1mL 32G; implant, dermal, for aesthetic use
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient in the lips, oral commissures, perioral, and rhytids with 1 syringe syringes of juvéderm® volbella¿ xc.Two months later, the patient had a dental cleaning and experienced ¿3 non-inflammatory nodules/bumps¿ later that month in the upper lip that were found via an early manual palpation.The same day as the palpation exam, the patient was on zyrtec and had pepcid added.Two and a half weeks later, the patient was treated with ibuprofen 400 mg tid po and hyaluronidase with additional hyaluronidase given 3 days later.Two weeks later, the patient the patient was examined again, where the number of nodules was found to have increased (7 in the upper lip and 6 in the lower lip), and the patient was treated with doxycycline and a medrol dosepak that were started 3 days later.Event was ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLBELLA XC 2 x 1mL 32G
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50194629
Report Number3005113652-2026-00887
Device Sequence Number14980067
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(17)260921(10)1002893503
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Catalogue Number96181
Device Lot Number1002893503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite